# SDR CALA0400465

- Difficulty date: May 5, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 52,764 hours, 27,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN FIRST CLASS CABIN AND AT FORWARD SERVICE ENTRY DOOR WERE FOUND INOPERATIVE.  THE BATTERY CHARGER AT STA 338 WAS REPLACED IAW MM 33-51-51.
